# SDR J7SA2024050700397

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N344FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 10,057 hours, 6,808 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 50526742401
- Condition: Faulted
- Location: Nr 2 Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RED LIGHT ON #2 FIRE SHUTOFF BUTTON WAS ILLUMINATED. CREW CONSULTED QRH AND INSPECTED FOR ANY OTHER INDICATIONS BUT FOUND NO EVIDENCE OTHERWISE THAT THERE WAS ANY FIRE. AIRCRAFT LANDED AT KLUK WITHOUT INCIDENT. REPLACED #2 ENGINE HARNESS IAW EMB PHENOM 300 AMM 71-50-00. NO FURTHER DISCREPANCIES NOTED. OPS CHECK GOOD.
